Hi Saharadark, If you been clean for 12 days you should start feeling a little better as each day passes. I used to have long wds coming off the tabs myself. For me it seemed to go on for a couple of weeks. How are you sleeping? The lack of sleep had allways been the big issue for me when withdrawing from tabs or oxys or whatever. I would definatly NOT advise getting on suboxone. 12 days girl!! Your allmost there!!! I,m suprised no one else has weighed in on this. Probably away for 4th. I,ll be checking back first thing in morning. Would like to know how your doing. Try to get some sleep and happy 4th of July ha..ha. Not too happy for you but your gonna be allright.
Thanks for the input. Good to know I'm almost there - I was worried this would go on for months. I am on day 13 today and I still have no energy to do anything. I have been sleeping OK that hasn't been a problem - in fact I could probably sleep all day with this low energy. Do you know what I should expect? Does the energy level come back? Is it all just very gradual? Anything you could tell me of what to expect would help. I heard suboxone is suggested for people who have a long-term opiate addiction - that it helps them feel better. But wasn't sure if it was something that would help me once I'm already 2 weeks into this.
Welcome to the boards and big kudos to you for the progress you have made.
Yes, suboxone can help those who have sustained long-term addiction to help with withdrawals from an opiate. However, suboxone itself contains an opiate, along with a drug that presents a celing effect if other opiates are taken at the same time. Its biggest plus is that it buys an addict time to get the thinking sober while not getting high. because of the opiate in it, it is just as hard to withdraw from it as it is from other opiates.
I do not think it is a good choice for you at this point. You have already stayed off thre Loratabs for 13 days and have passed the toughest of the withdrawal physically! Why start the whole process over again??? :-)
It is a slow return to enrgy and vigor, but it will come. Step by step. It took a couple of years to here and the body needs some time to finsh restoring itself. he most beautiful thing is that the body and mind DO become restored again. Be patient. each day you will start to notice a little burst of energy greater than the day before.
Have you investigated any aftercare? Withdrawal is a battle for sure, but learning new ways to cope with what life brings us without using drugs is an essential part of the healing process. Na, private counseling, whatever your choice, please do not neglect this all important key.
Rooting for you
The Following User Says Thank You to reachout For This Useful Post: bolter (07-05-2012)
Thank you for the input and advice. I tried an NA group but felt uncomfortable. I am trying to find a group that is not the 12 step program. I don't have any insurance so I have not been able to see an addiction doctor. I will be seeing a pyschologist soon - next week and a doctor that is helping me deal with my depression. I have looked for outpatient programs but most of them are very expensive. Have you ever heard of the book "Healing the Addicted Brain" that was a really informative and up to date book that has a lot of good info. It just scares me that I could have done real damage to my brain with the long term use - and that it might take months or years to feel normal again. I can't even walk around in a mall - I get so exhausted and have to rest. I used to be a bundle of energy and now I have none.
Hi Saharadark, I gotta agree with everything that Reachout said. I know the lack of energy really stinks, nothing seems too exciting at first when your getting straight. The natural good feelings will return. One thing you could try is taking a walk. I know it sounds kinda stupid but I swear it helps. Someone said it releases endorphins or something in the brain that gives you a little boost. I don,t know about all that scientific stuff but it does help. Try a short one around block, 15 minutes. see what happens. Sorry your still feeling pretty lousy you will feel better. Keep posting, it helped me a lot to vent. Talk to you soon.
I usually go through lortab wd every month when my meds run out. The last time was the worst, spent 4wks on my best friends couch the first 2wks i was sick with flu like symptoms but it got better. i have the unfortuantness to suffer chronic pain that only narcotic meds get rid of. keep your chin up and take one day at a time because it does get better.